BibTeX record journals/cn/AltmanABN02

download as .bib file

@article{DBLP:journals/cn/AltmanABN02,
  author    = {Eitan Altman and
               Konstantin Avrachenkov and
               Chadi Barakat and
               R. N{\'{u}}{\~{n}}ez Queija},
  title     = {State-dependent {M/G/1} type queueing analysis for congestion control
               in data networks},
  journal   = {Computer Networks},
  volume    = {39},
  number    = {6},
  pages     = {789--808},
  year      = {2002},
  url       = {http://dx.doi.org/10.1016/S1389-1286(02)00248-7},
  doi       = {10.1016/S1389-1286(02)00248-7},
  timestamp = {Thu, 04 Nov 2004 13:47:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cn/AltmanABN02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}